# SDR AALA202202247783

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 76,744 hours, 9,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT 1D EMERGENCY ESCAPE FLOOR PROXIMITY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
